Skip to main content
padlock icon - secure page this page is secure

Publisher: Springer Science and Media

Volume 198, Number 2, 2007

Distribution of values of bounded generalized polynomials
pp. 155-230(76)
Authors: Bergelson, V.; Leibman, A.


Discrete Radon transforms and applications to ergodic theory
pp. 231-298(68)
Authors: Ionescu, A. D.; Stein, E. M.; Magyar, A.; Wainger, S.


  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more